In this paper, we modified Bernstein-Chlodowsky operators via weaker condition than the classical Bernstein-Chlodowsky operators’ condition. We get more powerful results than classical ones. We obtain aproximation properties for these positive linear operators and their generalizations in this work. The rate of convergence of these operators is calculated by means of the modulus of continuity and Lipschitz class of the functions of f of two variables. Finally, we give some concluding remarks with q-calculus.
Construction of Bivariate Modified Bernstein-Chlodowsky Operators and Approximation Theorems
Yıldız S., Şahin Bayram N. (2023) "Construction of Bivariate Modified Bernstein-Chlodowsky Operators and Approximation Theorems " Dolomites Research Notes on Approximation, 16(2), 64-71. DOI: 10.14658/PUPJ-DRNA-2023-2-8
Year of Publication
Dolomites Research Notes on Approximation
Serial Article Number